# SDR 2007UALA04000

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 20,328 hours, 8,822 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Green Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN RSVR LOW LVL DISPLAYED ON ECAM.  A/C TOWED TO THE GATE.   10-19-07   FOUND HYDRAULIC SYSTEM CONTAMINATED.   REPLACED NR 1 EDP AND HYDRAULIC LINE,  FILTERS DOWNLINE.
